HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Topamax as a last resort.

View previous topic View next topic Go down 
AuthorMessage
lillith98
Member
Member
avatar


PostSubject: Topamax as a last resort.   Sat Feb 11, 2012 11:55 am

Hi everyone.

I've just been prescribed Topamax as a last resort before surgery because both Diamox and Furosemide have been ineffective on me.
I took my fist capsule last night and within 3-4 hours I noticed I felt extremely agitated and anxious and my mind was racing (and eventually was quite sick).

I just wondered if anybody else had had similar side effects from such a small dose? I'm not sure whether it was a reaction to the drug or just a coincidence. but now I'm a bit apprehensive about taking it again. Has anybody else noticed an effect on their mental state while on Topamax?

Thanks!
Back to top Go down
WendyCyfert
Member
Member
avatar


PostSubject: Re: Topamax as a last resort.   Wed Feb 22, 2012 11:22 am

Hi there,

I myself am on topomax, and its been hell. I am sick from the time I get up in the morning till I go to sleep at night, I can hardly eat anything let alone drink anything. I know that these are the normal side effects but please tell me it gets better !!! I do go back to see the neurologist on the 5th March so im hoping for some good news but the last couple of days have been hell so im open to any suggestions !!! Smile

Keep safe

Kindest Regards

Wendy

xoxo
Back to top Go down
sinister416




PostSubject: Re: Topamax as a last resort.   Wed Feb 22, 2012 11:23 pm

Hi ladies,

I've been on Topamax on for 7 months now the first 4 months the major symptoms I had was lack of appetite, weight loss and the over production of stomach acid which caused really bad heartburn and indigestion. It also caused my stools to be bright green and like play doh. My GP put me on anti-acids and this seemed to calm down until I got a sinus and ear infection that lasted 7 weeks. I have no appetite and have to force myself to eat, I can hardly eat anything maybe half a tin of soup a day some days not even a packet of crisps. I'm being sick daily and have lost over a stone in weight in month and losing 3-4 pounds a week, in all I've lost over 3 and a half stone. The anti-acids seem to not be working anymore.

My Neuro doesn't think its to do with the Topamax as I went the 4 months with only slight side affects and I'm worried because the Topamax has worked with keeping my pressure down and helping with the headaches and I'm worried if I come off it that it will rise again as I can't take Diamox.

Any advice or has this happened to anyone?
Back to top Go down
http://meandmystruggle.blogspot.com/
The author of this message was banned from the forum - See the message
Sponsored content




PostSubject: Re: Topamax as a last resort.   

Back to top Go down
 

Topamax as a last resort.

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: General Discussions ::   :: IIH and Medication-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Make a forum | © phpBB | Free forum support | Contact | Report an abuse | Free forum